# SDR KCSA061471

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Bs 2231 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR NR 2 STOP SUPPORT FITTING HAS ELONGATED FASTENER HOLE AT BS 2231.
